# SDR AALA202511182324

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 68,365 hours, 40,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE REPLACEMENT OF L1 DOOR SLIDE ASSEMBLY PER J/C 26L00025011. MAINTENANCE FOUND PRESSURE INDICATOR GAGE WAS NOT VISIBLE AND REQUIRES A NEW SLIDE ASSEMBLY TO BE INSTALLED, BAD FROM STOCK. MAINTENANCE REPLACED L1 DOOR SLIDE IAW JC 26L00025011.
